Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Spotting after periods. Hormonal imbalance detected. Concerned about cancer

hi iam 30 years old i have one kid since 4 month ago i got some spoting after my one week of my period i consult to the doctor she advise me a urine and blood test and one altrasound of pelvis i done all the test..then doc said my harmonce are not i blance so i need some medicine it was the cycle of 3 month ...after 7 day of period i start medicine 21 days i use medicine after 21 days i stop medicine then my period will start so its all about 3 month course i done all the course but when my medicine course is comlpete i just stop it ..again in this time after period i got some spoting after one week of period...iam so worry is this sign of cancer??please reply me iam too much worry my husband is in back home since 3 month iam living with my parents i have one kid 3 years old...
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Dec 2012

Thanks for posting on HCM,

You do not have to worry as I am more than 90% sure that your symptoms are not cancer-related considering your age and the fact that you do not present with any signs of cancer.
I am in accord with your doctor that you are suffering from a hormonal imbalance and all you will require is regulation with hormonal therapy. Ones balance is reached, you will have normal hormone function.
If in doubt, do see a gynobs for further follow-up.

Answered: Fri, 28 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor